Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 21, Pages 3517-3519

Annihilators of nilpotent elements

Department of Pure Mathematics, School of Mathematical Sciences, The Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Tel Aviv 69978, Israel

Received 23 February 2005; Revised 4 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abraham A. Klein, “Annihilators of nilpotent elements,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 21, pp. 3517-3519, 2005. doi:10.1155/IJMMS.2005.3517